MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II RESURF PAT 29MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTD,POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. GNS II RESURF PAT 29MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTD,POLYMR/METAL/POLYMR
Catalog Number 71420574
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 08/31/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision knee surgery was performed due to infection.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Please see attached file for our results of investigation.(b)(4).

Brand Name
GNS II RESURF PAT 29MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTD,POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6883501
Report Number1020279-2017-00782
Device Sequence Number1364608
Product Code JWH
UDI-Device Identifier03596010208293
UDI-Public03596010208293
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Catalogue Number71420574
Device Lot Number16JM11765
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer09/06/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;